Hi, wondering if anyone can help? I had an itchy rash around the back of my waist last year and the doctor prescribed me a steroid cream. I was using this and the rash was improving but around the same time I had horrendously itchy skin but no rash (unless I scratched it) around my back, tops of arms and tops of legs! It was unbearable and I returned to the doctor on 3 occasions and all said it was an allergic reaction to something.
After using the steroid cream for over a week I thought it maybe a reaction to that so stopped using it. It took almost 2 months for the itching to entirely stop but felt it got less intense when I stopped using the cream.
4 weeks ago the rash around my waist returned, I went back to doctor who prescribed a different cream due to my concerns. I only used it for 3 days when the intense itching returned to the same places, tops of legs, arms, etc. I returned to the doctor explaining this and I was laughed out of the surgery, saying that it was impossible for the cream to cause a reaction like that???? So I guess I'm asking if anyone else has experienced something like this as I feel in my heart it's the steroid cream. The itching is so bad I've scratched and broken my skin and caused bruising?? I've stopped using it but the doctor won't give me an alternative?? What do I do?